# SDR CALA2019062401051

- Difficulty date: June 22, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5347048700000
- Condition: Corroded
- Location: Frames 58-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PROFILE PANEL REMOVAL FOUND CORROSION AT INTERCOSTAL TOP SURFACE ALSO INTERCOSTAL WEB BENT FR58-59 STR 38RT AT AFT PIT LOWE R LOBE INNER STRUCTURE.  REMOVED & REPLACED THE INTEROSTAL IAW SRM 51 42-11 PARA E(4) &E(2) & SRM 51-72-11-911-001.
